Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 194, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 17, 2014, 5:56 PM CDT for Washington County, Arkansas. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 17, 2014, 5:56 PM CDT (22:56 UTC)
- Expired
- Sep 17, 2014, 6:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Washington County, AR
The radar
The Western Arkansas radar (KSRX), 83 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 17, 6:00 PM CDT | HAIL 1 | Fayetteville, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.9 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1260 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
960
WUUS54 KTSA 172256
SVRTSA
ARC143-172345-
/O.NEW.KTSA.SV.W.0194.140917T2256Z-140917T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
556 PM CDT WED SEP 17 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS...
* UNTIL 645 PM CDT
* AT 554 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
FAYETTEVILLE...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...GOSHEN...DRAKE FIELD
AIRPORT...GREENLAND...TUTTLE...BLACK OAK...ELKINS...SULPHUR CITY...
HICKS...DURHAM...ARNETT...BRENTWOOD AND WYOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3606 9395 3576 9396 3577 9410 3610 9427
3618 9408
TIME...MOT...LOC 2256Z 332DEG 14KT 3606 9412
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
568
WWUS54 KTSA 172312
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
612 PM CDT WED SEP 17 2014
ARC143-172345-
/O.CON.KTSA.SV.W.0194.000000T0000Z-140917T2345Z/
WASHINGTON AR-
612 PM CDT WED SEP 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WASHINGTON COUNTY IN NORTHWEST ARKANSAS UNTIL 645 PM CDT...
AT 611 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
FAYETTEVILLE...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...TUTTLE...BLACK OAK...
ELKINS...SULPHUR CITY...HICKS...DURHAM...ARNETT...WYOLA AND
BRENTWOOD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3576 9396 3577 9410 3604 9424 3614 9404
3606 9395
TIME...MOT...LOC 2312Z 332DEG 14KT 3603 9409
HAIL...1.00IN
WIND...60MPH
$$879
WWUS54 KTSA 172334
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
634 PM CDT WED SEP 17 2014
ARC143-172345-
/O.CON.KTSA.SV.W.0194.000000T0000Z-140917T2345Z/
WASHINGTON AR-
634 PM CDT WED SEP 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WASHINGTON COUNTY IN NORTHWEST ARKANSAS UNTIL 645 PM CDT...
AT 633 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRENTWOOD...
AND MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...ARNETT...BRENTWOOD AND WYOLA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3576 9396 3577 9410 3587 9416 3597 9420
3599 9421 3607 9402 3606 9395
TIME...MOT...LOC 2334Z 342DEG 16KT 3590 9408
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 3:53 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Sep 17, 3:53 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 353 PM CDT WED SEP 17 2014 .DISCUSSION... SCATTERED ONGOING CONVECTION ACROSS NW AR IS LIKELY TO SPREAD SOUTH AND SLIGHTLY WESTWARD THROUGH THE EARLY EVENING AS WEAK SYNOPTIC LIFT AND AN UNSTABLE AIRMASS INTERACT. A FEW SEVERE STORMS WILL BE POSSIBLE BEFORE INHIBITION SUFFICIENTLY STRENGTHENS. A SIMILAR SCENARIO IS POSSIBLE TONIGHT INTO TOMORROW AS A WAVE CURRENTLY NOTED IN VAPOR IMAGERY OVER NORTHERN MONTANA DROPS SOUTHEASTWARD AND INTERACTS WITH THE BAROCLINIC ZONE. RESULTANT FORECAST WILL TREND HIGHER THAN GUIDANCE FOR PRECIP CHANCES TOMORROW ESPECIALLY ACROSS FAR EASTERN OK / WESTERN AR. A BRIEF LULL IN ACTIVITY IS EXPECTED FRIDAY BEFORE PRECIP CHANCES AGAIN INCREASE LATE SATURDAY THROUGH AT LEAST SUNDAY. THE REMNANT IMPULSE FROM ODILE WILL PUSH INTO THE HIGH PLAINS FRIDAY EVENING AND INTERACT W/ A SLOW MOVING FRONTAL BOUNDARY SATURDAY AND SATURDAY NIGHT. THE EXTREMELY MOIST AIRMASS CURRENTLY RESIDING OVER SOUTHERN TX WILL ALSO BE DRAWN NORTH AND EASTWARD ALONG THE BOUNDARY. THE EXACT INTERACTION W/ THESE FEATURES HAS YET TO BE DETERMINED...HOWEVER THERE HAS BEEN A TREND THAT THE REMNANT CIRCULATION STALLS TO OUR WEST AND THUS THE HEAVIER PRECIP AXIS. WHILE PRECIP CHANCES WILL REMAIN RATHER GOOD FOR MUCH OF THE REGION GIVEN THE DEEP MOISTURE AND FRONTAL BOUNDARY...THE LOCATION OF THE HEAVIEST RAINS HAS YET TO BE EXACTLY DETERMINED. ONCE THE WEEKEND FRONTAL BOUNDARY PASSES A PERIOD OF SEASONABLY COOL AND DRY CONDITIONS LOOK LIKELY FOR THE FIRST PART OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 69 88 68 88 / 10 40 10 10 FSM 67 87 67 85 / 30 50 10 10 MLC 69 88 68 87 / 10 40 10 10 BVO 67 86 66 88 / 10 40 10 10 FYV 64 81 63 82 / 40 50 10 10 BYV 63 79 62 81 / 40 40 10 10 MKO 68 87 66 86 / 30 50 10 10 MIO 67 82 66 85 / 30 50 10 10 F10 69 88 68 87 / 10 40 10 10 HHW 70 88 68 87 / 20 30 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....07
Hazardous weather outlook, Sep 17, 4:22 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
422 PM CDT WED SEP 17 2014
ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
422 PM CDT WED SEP 17 2014
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA INTO NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...LIMITED.
AREA...FAR NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...FAR NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
SCATTERED THUNDERSTORMS ARE ONGOING ACROSS NORTHWEST ARKANSAS INTO
SOUTHWEST MISSOURI. THIS ACTIVITY IS EXPECTED TO CONTINUE FOR THE
NEXT SEVERAL HOURS AS IT SPREADS TO THE SOUTH AND WEST. SOME OF
THE STORMS WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE
WITH LARGE HAIL AND WIND GUSTS TO AROUND 60 MPH THE CONCERN. LOCALLY
HEAVY RAIN WILL ALSO BE POSSIBLE.
OVERNIGHT...ADDITIONAL THUNDERSTORM CHANCES WILL REMAIN POSSIBLE
ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WHILE AN
UPPER LEVEL DISTURBANCE MOVES THROUGH THE PLAINS. THE POTENTIAL
FOR SOME THUNDERSTORMS TO BECOME STRONG TO SEVERE WILL REMAIN
POSSIBLE OVERNIGHT WITH THE MAIN HAZARDS TURNING MORE TOWARD
POSSIBLE DAMAGING WINDS AND HEAVY RAINFALL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL REMAIN POSSIBLE THURSDAY BEFORE THE
UPPER LEVEL DISTURBANCE AND FRONTAL BOUNDARY EXIT THE REGION. SOME
OF THE THUNDERSTORM ACTIVITY COULD AGAIN BE STRONG TO POTENTIALLY
SEVERE.
A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT ARE FORECAST TO
PUSH INTO THE PLAINS AND ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS DURING THE WEEKEND. THUNDERSTORM CHANCES INCREASE DURING
THE DAY SATURDAY AND CONTINUE INTO SUNDAY EVENING BEFORE THE COLD
FRONT EXITS THE REGION. TROPICAL MOISTURE FROM THE REMNANTS OF
HURRICANE ODILE IS EXPECTED TO LIFT INTO THE PLAINS AND MERGE WITH
THE APPROACHING COLD FRONT...CREATING THE POTENTIAL FOR HEAVY
RAINFALL OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SATURDAY
INTO SUNDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Sep 17, 4:35 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
435 PM CDT WED SEP 17 2014
ARZ001-172200-
BENTON AR-
435 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
EASTERN BENTON
AT 435 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF AVOCA...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...BLAND...HILL TOP...
ROGERS...PEA RIDGE...MONTE NE...LARUE...AVOCA...BELLA VISTA...
GARFIELD AND BEAVER LAKE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3623 9399 3624 9401 3621 9403 3650 9431
3651 9428 3650 9404 3637 9387 3633 9386
TIME...MOT...LOC 2135Z 319DEG 22KT 3641 9410Special weather statement, Sep 17, 5:16 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
516 PM CDT WED SEP 17 2014
ARZ002-172300-
CARROLL AR-
516 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHERN CARROLL
AT 517 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTH OF
BUSCH...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OAK HILL...PLEASANT RIDGE...
BERRYVILLE...EUREKA SPRINGS...URBANETTE...GRANDVIEW...BUSCH AND
BEAVER.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3624 9361 3627 9364 3628 9363 3628 9367
3630 9366 3630 9370 3639 9383 3647 9387
3650 9387 3650 9356 3642 9337
TIME...MOT...LOC 2217Z 305DEG 17KT 3649 9381Special weather statement, Sep 17, 5:31 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
531 PM CDT WED SEP 17 2014
ARZ001-010-011-172315-
BENTON AR-MADISON AR-WASHINGTON AR-
531 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN BENTON...WESTERN MADISON AND NORTHEASTERN
WASHINGTON
AT 532 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
SONORA...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...GEORGETOWN...SHADY GROVE...TUTTLE...
MAYFIELD...WAR EAGLE...WESLEY...HINDSVILLE...SPRINGDALE...ELKINS...
DURHAM...SULPHUR CITY...GOSHEN...JOHNSON...SONORA AND OAK GROVE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3601 9367 3589 9402 3622 9423 3630 9397
TIME...MOT...LOC 2232Z 326DEG 19KT 3620 9404Local storm report, Sep 17, 5:37 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT WED SEP 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 4 NNW ROGERS 36.39N 94.15W
09/17/2014 BENTON AR PUBLIC
TREE DAMAGE FROM THUNDERSTORM WINDS IN LITTLE FLOCK.
SOCILA MEDIA REPORT WITH PICTURE.
&&
JDSLocal storm report, Sep 17, 5:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
539 PM CDT WED SEP 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM TSTM WND DMG ROGERS 36.33N 94.12W
09/17/2014 BENTON AR PUBLIC
DOWNED POWER LINE IN ROGERS. SOCIAL MEDIA REPORT WITH
PICTURE.
&&
JDSSpecial weather statement, Sep 17, 5:46 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
546 PM CDT WED SEP 17 2014
ARZ001-010-172330-
BENTON AR-WASHINGTON AR-
546 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN BENTON AND CENTRAL WASHINGTON
AT 547 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER OAK GROVE...
MOVING SOUTH AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...HICKS...SHADY GROVE...WALNUT GROVE...HARMON...
FAYETTEVILLE...SPRINGDALE...WEST FORK...PRAIRIE GROVE...FARMINGTON...
HOGEYE...ARNETT...SULPHUR CITY...BLACK OAK...GREENLAND...VINEY
GROVE...SAVOY...WHEELER...JOHNSON...TONTITOWN...ELM SPRINGS...OAK
GROVE...PRAIRIE GROVE BATTLEFIELD STATE PARK AND DRAKE FIELD AIRPORT.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH.
LAT...LON 3589 9399 3590 9437 3622 9434 3624 9407
TIME...MOT...LOC 2247Z 347DEG 14KT 3618 9420The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 2:04 PM CDT | Special Weather Statement | TSA | Carroll | 26 min |
| Sep 17, 2:32 PM CDT | Special Weather Statement | TSA | Carroll | 28 min |
| Sep 17, 2:52 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 23 min |
| Sep 17, 3:20 PM CDT | Special Weather Statement | TSA | Carroll | 55 min |
| Sep 17, 3:27 PM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Madison | 2 hr |
| Sep 17, 4:35 PM CDT | Special Weather Statement | TSA | Benton | 25 min |
| Sep 17, 4:50 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 40 min |
| Sep 17, 5:05 PM CDT | Areal Flood Advisory | TSA | Benton, Madison, Washington | 115 min |
| Sep 17, 5:16 PM CDT | Special Weather Statement | TSA | Carroll | 44 min |
| Sep 17, 5:31 PM CDT | Special Weather Statement | TSA | Madison | 44 min |
| Sep 17, 5:46 PM CDT | Special Weather Statement | TSA | Washington | 44 min |
| Sep 17, 6:33 PM CDT | Special Weather Statement | TSA | Washington | 27 min |
| Sep 17, 6:41 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 49 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.